# SDR DALA13004403214

- Difficulty date: January 23, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bolt
- Condition: Scored
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT AILERON, HINGE BOLT NR 1 SCORED.  SCORED IS BEYOND LIMITS IAW AMM 27-14-41, PB 601.  RECEIVED NEW BOLT TO BE INSTALLED ON JIC 5760-1010S-RT. DIMENSION L=.8750"X W=.7500".
